# SDR 04FDEA02147

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LEFT HAND MOST OUTBOARD SEAT TRACK CORRODED AT L1 DOORWAY.  CORRODED SEAT TRACK AT MAIN DECK, LEFT HAND MOST OUTBOARD AT L1   DOORWAY REMOVED AS PER SRM 51-31-01, VOLUME II AND REPLACED AS PER SRM 51-31-01, VOLUME II.
